# SDR AALA201705049011

- Difficulty date: April 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5311039620
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FORWARD GALLEY INBOARD SPLICE AT Y765 AND FRAME 24. REPLACED THE SPLICE IAW SRM 51-72-11.
